# SDR CALA2021111102095

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 65,822 hours, 23,700 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Right Lower Ths
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 SEAL/PANEL MISSING ON RIGHT LOWER STABILIZER SEE PHOTO. ADDED PHOTO. REPLACED SEAL ASSY REF IPC 27-41-11-08 ITEM 110.
